Blood Results

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by valeri, Dec 7, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. valeri

      valeri Member Benefactor Team Awareness

      Location:
      Australia
      Tinnitus Since:
      09/2011
      Dr Nagler can you please help with the two questions I have:

      1. My Vit D came back being very low, so dr prescribed an oil form made by compound pharmacy, 100.000 units (in a syringe) to take weekly for 4 weeks,
      So 100.000 per week

      2. Also my insulin level is very high 29 indicating insulin resistance

      My questions are:
      - is it safe to take that much vit d at once in terms of making tinnitus worse
      - can high insulin levels make t worse

      Thank you very much!
      Kind regards,
      Val
       
    2. Dr. Nagler

      Dr. Nagler Member

      Location:
      Atlanta, Georgia USA
      Tinnitus Since:
      04/1994
      @valeri asked:

      - is it safe to take that much vit d at once in terms of making tinnitus worse

      Yes.

      ..................

      - can high insulin levels make t worse

      Not to my knowledge.

      Hope this helps -

      Dr. Stephen Nagler
       

Share This Page

Loading...
Similar Threads
  1. Enid
    Replies:
    0
    Views:
    181
  2. ChrisJ
    Replies:
    6
    Views:
    320
  3. slipware
    Replies:
    5
    Views:
    938
  4. Cassidy
    Replies:
    1
    Views:
    569
  5. Goofy
    Replies:
    2
    Views:
    1,315
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.